# SDR SWAA053686

- Difficulty date: November 16, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 48,272 hours, 47,843 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 6567963
- Part serial: P02330
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTREME VIBRATION FELT AFTER LANDING.  FOUND RT MLG UPPER TORSION LINK BROKEN.  RT MLG SHIMMY DAMPNER SHAFT BENT.  RT MLG LOWER STRUT WARPED.  NR 3 AND NR 4 MLG TIRES DAMAGED.  NR 1, NR 3, NR 4 AND NR 6 L/E SLATS DAMAGED.  REMOVED AND REPLACED RT MLG ASSY, RT MLG UPPER AND LOWER TORSION LINKS, RT MLG SHIMMY DAMPNER, RT MLG LOWER STRUT, NR 3 AND NR 4 MLG TIRE/WHEEL ASSY AND NR 1, NR 3, NR 4 AND NR 6 L/E SLATS PER MM.
